MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2R8486
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp solution set leaked from the tubing just below the drip chamber.This was identified during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction b3, b5, d10 (omitted on initial).B3: add: 02/05/2023 and remove 02/21/2023 (reported on initial).B5: add: the device was being used to deliver unspecified intralipids to a pediatric patient.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure test, clear passage, under water leak test and priming tests revealed no defect.The assembly was according to specification.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16577145
Report Number1416980-2023-01194
Device Sequence Number14626265
Product Code FPA
UDI-Device Identifier00085412565675
UDI-Public(01)00085412565675
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/17/2024
Device Catalogue Number2R8486
Device Lot NumberR22F16093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRALIPIDS
Patient SexUnknown